Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)

 
 

 

Equidistribution of matrix-power residues modulo one


Author: Joel N. Franklin
Journal: Math. Comp. 18 (1964), 560-568
MSC: Primary 10.33
DOI: https://doi.org/10.1090/S0025-5718-1964-0172860-X
MathSciNet review: 0172860
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] O. Taussky & J. Todd, ``Generation of pseudo-random numbers,'' Symposium on Monte Carlo Methods, H. A. Meyer, Editor, John Wiley and Sons, New York, 1956, p. 15-18. MR 0080382 (18:239b)
  • [2] J. N. Franklin, ``On the equidistribution of pseudo-random numbers,'' Quart. Appl. Math., v. 16, 1958, p. 183-188. MR 0093501 (20:25)
  • [3] J. N. Franklin, ``Deterministic simulation of random processes,'' Math. Comp., v. 17, 1963, p. 28-59. MR 0149640 (26:7125)
  • [4] H. Weyl, ``Über die Gleichverteilung von Zahlen modulo Eins,'' Math. Ann., v. 77, 1916, p. 313-352. MR 1511862
  • [5] F. Riesz, ``Sur la théorie ergodique,'' Comment. Math. Helv., v. 17, 1945, p. 221. MR 0014218 (7:255b)
  • [6] J. F. Koksma, Diophantische Approximationen, Chelsea, New York, 1936.

Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 10.33

Retrieve articles in all journals with MSC: 10.33


Additional Information

DOI: https://doi.org/10.1090/S0025-5718-1964-0172860-X
Article copyright: © Copyright 1964 American Mathematical Society

American Mathematical Society